I feel pain sometimes in my uterus (mostly on my left side but sometimes on the right side) some discomfort and burning feeling in the middle. Sometimes cramps and always bloating. I started a new birth control Aviane about two and a half months ago. The discomfort and bloating started about then and has gotten slightly worse. What can I do? What could this be? I have also had a lot of stomach pain lately but i don't believe they are related. Last week my stomach hurt so badly i had to go home and lie down which felt better after about an hour or two. walking helped but so much pain i couldn't sit up. not a lot of pain now but still some every day. Possibly excess stress. What is going on? Not sure if the two were related but i wanted to add them both.
Have you been to your medical doctor regarding this issue? The birth control could be part of an issue, however, please rule out possibilities of cysts on the ovaries and or fibroids. please read this article for more information on cysts: